# SDR UPS97223300

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 69133114
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE PERFORMING TC NR 2231 (VERTICAL TAIL TIE BEAM SPLICE INSPECTION UPPER SPLICE) DISCOVERED SPLICE TO BE CORRODED AROUND BUSHING AREAS.  REMOVED VERTICAL TAIL BEAM SPLICE FABRICATED AND INSTALLED NEW BUSHINGS PER MM 27-20-141.
